# SDR UALA2013041902702

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,705 hours, 7,284 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS OVEN LOC-012 SMOKES - GREASE INSIDE.  CLEANED OVEN INSIDE.  OPN CHECK OK.  NOT ANY SMOKE NOTED WITH OPN CHECK.
